# SDR DALA2022032101848

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,151 hours, 19,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 R/H OVERWING SLIDE DOOR OPENING ACTUATORS OUT OF DATE. CORRECTIVE ACTION: R/R AFT RIGHT SLIDE DOOR OPENING ACTUATOR PER B767 W/C 2560-4232, R/R RH FWD OFF WING SLIDE DOOR OPEN ACTUATOR PER W/C 2560-4636. (2163987)
